# SDR AWXA9900043

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 3251 · Steering Unit
- Part: Servo
- Part number: C24736001
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY LANDING, NOSE LANDING GEAR NOT CENTERED UPON LANDING.  UPON LANDING IN CMH, ACFT LANDED WITH THE NOSE GEAR 90 DEG FROM CENTERLINE AXIS.  LEFT AND RIGHT NOSE WHEEL TIRE ASSEMBLIES DAMAGED.  REMOVED AND REPLACED STEERING SERVO CONTROL, REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEEL TIRE ASSEMBLIES.  PERFORMED DETAILED VISUAL INSPECTION OF NOSE LANDING GEAR.  CHECKED BARREL/DRAG STRUT CONNECTION.  ALL INSPECTIONS CHECK GOOD.
